# SDR ASOA2011120800012

- Difficulty date: December 8, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 25,945 hours, 13,921 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW NOTED THAT THE NLG DOORS DID NOT CLOSE AFTER THE GEAR WAS RETRACTED. THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  WHERE MX REPLACED THE NLG UPLOCK BOX PROXIMITY SWITCH, PERFORMED OPS TESTS AND CLEARED THE DISCREPANCY.
